# SDR CA040407012

- Difficulty date: March 26, 2003
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 18,955 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: 1A103TCM69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER FOUND CRACKED AT BOLT HOLES WHILE COMPLYING WITH AD 2003-12-05.  PROPELLER WAS PREVIOUSLY NOT CRACKED WHILE COMPLYING WITH AD 97-06-16 (PREVIOUS VERSION OF 2003-12-05).  TWO RADIAL 1/2 INCH CRACKS AROUND TWO BOLT HOLES WERE LOCATED WITH LPI AND VISIBLE WITH 10X MAGNIFIER.  REMOVED PROP FROM SERVICE.  SIMILAR PROP PREVIOUSLY REMOVED FROM SERVICE ON ANOTHER COMPANY C-152.
